Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Corrigendum to: ``Affine semigroups and Cohen-Macaulay rings generated by monomials'' [Trans. Amer. Math. Soc. 298 (1986), no. 1, 145-167; MR0857437 (87j:13032)]

Authors: Lê Tuân Hoa and Ngô Viêt Trung
Journal: Trans. Amer. Math. Soc. 305 (1988), 857
MSC: Primary 13H10; Secondary 14M05
Original Article: Trans. Amer. Math. Soc. 298 (1986), 145-167.
MathSciNet review: 924781
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 14M05

Retrieve articles in all journals with MSC: 13H10, 14M05

Additional Information

PII: S 0002-9947(1988)0924781-2
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia